HANAKI Akihide

Academic Assembly School of Science and Technology Institute of Science

Faculty of Science Department of Mathematics Course of Mathematical Sciences 

Professor 

Researcher Information

Degree

  • Doctor of Science, Chiba University

Mail Address

    hanaki★shinshu-u.ac.jp

Educational Background

  • 1990, Chiba University, Graduate School, Division of Natural Science
  • 1994, Chiba University, Graduate School, Division of National Science and Technology (except Gakushuin University, Konan University)
  • 1988, Chiba University, Faculty of Science
Research activity information

Paper

  • Terwilliger algebras and some related algebras defined by finite connected simple graphs
    Akihide Hanaki, Masayoshi Yoshikawa
    Discrete Mathematics, 346(9), Sep. 2023, Refereed
    Lead電子ジャーナル
  • On a huge family of non-schurian Schur rings
    A. Hanaki, T. Hirai, I. Ponomarenko
    The Electronic Journal of Combinatorics, 29(2), 22 Apr. 2022, Refereed
    Lead, Last, Corresponding電子ジャーナル
  • A construction of pairs of non-commutative rank 8 association schemes from non-symmetric rank 3 association schemes
    Akihide Hanaki, and Masayoshi Yoshikawa
    Algebraic Combinatorics, 4(3), 533-540, Jun. 2021, Refereed電子ジャーナル
  • Modular Terwilliger Algebras of Association Schemes
    Hanaki, Akihide;
    GRAPHS AND COMBINATORICS, 2021リポジトリ電子ジャーナル
  • Classification of skew-Hadamard matrices of order 32 and association schemes of order 31
    Hanaki, Akihide; Kharaghani, Hadi; Mohammadian, Ali; Tayfeh-Rezaie, Behruz;
    JOURNAL OF COMBINATORIAL DESIGNS, 28(6), 421-427, Jun. 2020WebofScience電子ジャーナル
  • Frame numbers, splitting fields, and integral adjacency algebras of commutative association schemes
    Hanaki, Akihide;
    Archiv der Mathematik, 114(3), 259-263, Mar. 2020WebofScience電子ジャーナル
  • Double centralizers of association schemes
    Hanaki, Akihide;
    Linear Algebra and its Applications, 564, 1-14, 2019, RefereedWebofScience電子ジャーナル
  • Tamaschke’s results on Schur rings and a generalization of association schemes
    Akihide Hanaki
    Journal of Mathematical Sciences, 234(2), 248-255, 01 Oct. 2018電子ジャーナル
  • Indecomposability of modular standard modules of schurian association schemes and p-schemes
    Hanaki, Akihide;
    Archiv der Mathematik, 111(1), 43-46, Jul. 2018WebofScience電子ジャーナル
  • Indecomposable decompositions of modular standard modules for two families of association schemes
    Hanaki, Akihide; Shimabukuro, Osamu;
    Journal of Algebraic Combinatorics, 46(2), 445-453, Sep. 2017WebofScienceリポジトリ電子ジャーナル
  • Simplicity of p-blocks of modular adjacency algebras of association schemes
    Hanaki, Akihide;
    Journal of Algebra, 474, 126-133, 2017WebofScienceリポジトリ電子ジャーナル
  • Modular representation theory of BIB designs
    Hanaki, Akihide; Miyazaki, Yasuaki; Shimabukuro, Osamu;
    Linear Algebra and its Applications, 514, 174-197, 2017WebofScienceリポジトリ電子ジャーナル
  • Modular adjacency algebras, standard representations, and p-ranks of cyclotomic association schemes
    Hanaki, Akihide;
    Journal of Algebraic Combinatorics, 44(3), 587-602, Nov. 2016WebofScienceリポジトリ電子ジャーナル
  • Zeta functions of adjacency algebras of association schemes of prime order or rank two
    Hanaki, Akihide; Hirasaka, Mitsugu;
    Hokkaido Mathematical Journal, 45(1), 75-91, Feb. 2016WebofScienceリポジトリ電子ジャーナル
  • Thin coherent configurations and groupoids
    Hanaki, Akihide; Yoshikawa, Masayoshi;
    Journal of Algebra and Its Applications, 14(1), Feb. 2015WebofScienceリポジトリ電子ジャーナル
  • On Imprimitive NonCommutative Association Schemes of Order 6
    Akihide Hanaki, Paul-Hermann Zieschang
    Communications in Algebra, 42(3), 1151-1199, 2014, Refereed電子ジャーナル
  • Clifford theory for association schemes II
    Hanaki, Akihide; Miyazaki, Yasuaki;
    Journal of Algebra, 408, 109-114, 2014WebofScience電子ジャーナル
  • Commutativity of association schemes of order pq
    Akihide Hanaki, Mitsugu Hirasaka
    East Asian Math. J., 29(1), 39-52, 2013, Refereed電子ジャーナル
  • A construction of integral standard generalized table algebras from parameters of projective geometries
    Yasutaka Asaba, Akihide Hanaki
    Israel J. Math., 194(1), 395-408, 2013, RefereedWebofScienceリポジトリ電子ジャーナル
  • Clifford type theorems for association schemes and their algebraic fusions
    Akihide Hanaki
    J. Algebra, 363, 1-7, 01 Aug. 2012, RefereedWebofScienceリポジトリ電子ジャーナル
  • Terwilliger algebras of direct and wreath products of association schemes
    Akihide Hanaki, Kijung Kim, Yu Maekawa
    J. Algebra, 343(1), 195-200, Oct. 2011, RefereedWebofScienceリポジトリ電子ジャーナル
  • Faithful representations of association schemes
    Akihide Hanaki
    Proc. Amer. Math. Soc., 139(9), 3191- 3193, 2011, RefereedWebofScienceリポジトリ電子ジャーナル
  • A category of association schemes
    Akihide Hanaki
    J. Combin. Theory Ser. A., 117, 1207-1217, 2010, RefereedWebofScienceリポジトリ電子ジャーナル
  • A modular absolute bound condition for primitive association schemes
    Akihide Hanaki, Ilia Ponomarenko
    J. Algebraic Combin., 29, 447-456, 2009, RefereedWebofScienceリポジトリ電子ジャーナル
  • Clifford theory for association schemes
    Akihide Hanaki
    J. Algebra, 321(6), 1686-1695, 2009, RefereedWebofScienceリポジトリ電子ジャーナル
  • Representations of finite association schemes
    Akihide Hanaki
    European J. Combin., 30, 1477-1496, 2009, RefereedWebofScienceリポジトリ電子ジャーナル
  • Representation of p'-valenced Schurian schemes
    Akihide Hanaki, Yoshimasa Hieda
    SUT J. Math., 44(2), 169-179, 2008, Refereed
  • Nilpotent schemes and group-like schemes
    Akihide Hanaki
    J. Combin. Theory Ser. A, 115(2), 226-236, 2008, RefereedWebofScienceリポジトリ電子ジャーナル
  • Commutativity of association schemes of prime square order having non-trivial thin closed subsets
    Akihide Hanaki, Mitsugu Hirasaka, Katsuhiro Uno
    J. Algebraic Combin., 27(3), 307-316, 2008, RefereedWebofScienceリポジトリ電子ジャーナル
  • Clifford theory for commutative association schemes
    Akihide Hanaki
    Disc. Math., 308, 2970-2975, 2008, RefereedWebofScienceリポジトリ電子ジャーナル
  • Characters of association schemes containing a strongly normal closed subset of prime index
    Akihide Hanaki
    Proc. Amer. Math. Soc., 135(9), 2683-2687, 2007, RefereedWebofScienceリポジトリ電子ジャーナル
  • Algebraic structure of association schemes of prime order
    Akihide Hanaki, Katsuhiro Uno
    J. Algebraic Combin., 23(2), 189-195, 2006, RefereedWebofScience電子ジャーナル
  • On modular standard modules of association schemes
    Akihide Hanaki, Masayoshi Yoshikawa
    J. Algebraic Combin., 21(3), 269-279, 2005, RefereedWebofScience電子ジャーナル
  • Character products of association schemes
    Akihide Hanaki
    J. Alg., 283(2), 596-603, 2005, RefereedWebofScience電子ジャーナル
  • Representations of association schemes and their factor schemes
    Graphs Comb., 19(2), 195-201, 2003, RefereedWebofScience電子ジャーナル
  • Irreducible representations of wreath products of association schemes
    Akihide Hanaki, Kaoru Hiritsuka
    J. Algebraic Combin., 18(1), 47-52, 2003, RefereedWebofScience電子ジャーナル
  • Characters of association schemes and normal closed subsets
    Graphs Comb., 19(3), 363-369, 2003, RefereedWebofScience電子ジャーナル
  • Classification of association schemes of small order
    Akihide Hanaki, Izumi Miyamoto
    Disc. Math., 264, 75-80, 2003, Refereed電子ジャーナル
  • Theory of Hecke algebras to association schemes
    Akihide Hanaki, Mitsugu Hirasaka
    SUT J. Math., 38(1), 61-66, 2002, Refereed
  • Locality of a modular adjacency algebra of an association scheme of prime power order
    Arch. Math., 79(3), 167-170, 2002, RefereedWebofScience電子ジャーナル
  • Skew-symmetric Hadamard matrices and association schemes
    SUT J. Math., 36, 251-258, 2000, Refereed
  • Semisimplicity of adjacency algebras of association schemes
    Hanaki, A
    Journal of Algebra, 225(1), 124-129, 2000, RefereedWebofScience電子ジャーナル
  • Classification of primitive association schemes of order up to 22
    AkihideHanaki, Izumi Miyamoto
    Kyushu J. Math., 54, 81-86, 2000, Refereed電子ジャーナル
  • Quantum Galois theory for finite groups
    Akihide Hanaki, Masahiko Miyamoto, Daisuke Tambara
    Duke Mathematical Journal, 97(3), 541-544, 1999, RefereedWebofScience電子ジャーナル
  • Classification of association schemes with 18 and 19 vertices
    Akihide Hanaki, Izumi Miyamoto
    Korean J. Comp. Appl. Math., 5, 543-551, 1998, Refereed
  • Classification of association schemes with 16 and 17 vertices
    Akihide Hanaki, Izumi Miyamoto
    Kyushu J. Math., 52, 383-395, 1998, Refereed電子ジャーナル
  • Local subgroups and group algebras of finite p-solvable groups
    Akihide Hanaki, Shigeo Koshitani
    Alg. Rep. Th., 1, 155-159, 1998, Refereed電子ジャーナル
  • Self dual groups of order p^5 (p an odd prime)
    Osaka J. Math., 33, 357-361, 1997, Refereed
  • Groups with some combinatorial properties
    Akihide Hanaki, Tetsuro Okuyama
    Osaka J. Math., 33, 337-356, 1997, Refereed
  • A condition on length of conjugacy classes and character degrees
    Osaka J. Math., 33, 207-216, 1996, Refereed
  • Generalized isoclinism and characters of finite groups
    Indag. Math. N.S., 6, 411-418, 1995, Refereed電子ジャーナル
  • A characterization of M_p-groups
    Proc. Amer. Math. Soc., 121, 357-359, 1994, Refereed電子ジャーナル
  • On minimal non M_p-groups
    Arch. Math., 60, 316-320, 1993, Refereed電子ジャーナル
  • A remark on M_p-groups
    Akihide Hanaki, Akihiko Hida
    Osaka J. Math., 29, 71-74, 1992, Refereed

Courses

  • 群論演習
    Shinshu University
  • 群論
    Shinshu University
  • Introduction to Algebra
    Shinshu University
  • Set theory
    Shinshu University
  • Linear Algebras
    Shinshu University

Research Themes

  • Representations and characters of association schemes
  • Representations and characters of finite groups
  • Classification of association schemes